Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Nausea, bad smell in nose, gall bladder removed, colitis

My mother in law had a cardiac ablasion done a month ago and ever since she has had horrible nausea and a bad smell in her nose. She had her gall bladder removed since her doc thought it was causing her nausea. It has been over a week since her gall bladder has been removed and she is still extremely nauseated and still has the horrible smell in her nose. She was in the hospital for 10 days and the only thing they could come up with was that she had colitis . Would colitis cause those symptoms?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  372
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello, welcome to

Colitis is inflammation of the colon and does not affect the sense of smell. Colitis can be causing her to have severe nausea.

The sense of smell can be affected by many disease states. While smell and taste are interconnected, they are not fully understood. One of the common causes of change in the sense of smell is sinus disease.

Be well, Dr. Kimberly
Answered: Sun, 8 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor